I don't know the percentage but I know it's not terribly unusual to have an allergic reaction to oxaliplatin.
Don't mean to be rude, Ehut, but not mentioning the possible side effects could have caused serious problems. I had a couple of rounds like Debzak, and my onc had slowed down the drip, plus added oral steroids for a couple of days before the infusion, in addition to the IV premed.
The next infusion, the nurse started the drip and walked around the corner. Within 15 seconds, I starting getting warm, had chest and back pain, and difficulty breathing. I couldn't even talk, my throat was closing up so quickly. Thank God another patient saw me and called for the nurse. Another minute and I could have ended up in the emergency room.
My onc and I discussed an oxaliplatin desensitization procedure where the drug is infused over either 12 or 24 hours (sorry, I forgot which), and must be done in the hospital in ICU. He said he would only consider that as a very last resort, and even the onc at MDA said that the desensitization could only be temporary and I could have another reaction.
Debzak, I'm sure with Dr. K's reputation, she will be on top of things. You might get by with no worse a reaction, or it could be severe. If you don't already, for the next infusion, might be a good idea to have someone with you, paying attention to just you.
May 06 Stage IV CC: liver,ovarian mets
Oct 07 inoperable lung mets
Feb 08 - Apr'12 chemo
allergic to oxaliplatin, irinotecan
Aug '12-Feb'14 Genentech PD-L1/Avastin trial
Mar '14 -radiation to largest lung nodule
still recovering; looking at trials again